MathSciNet Relay Station
MathSciNet bibliographic data
MR155336 57.20
Levine, J. On differentiable imbeddings of simply-connected manifolds. Bull. Amer. Math. Soc. 69 1963 806–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement